My last period started September 11. My cycles usually run 29-34 days, and without any Plan B interference, I'd have expected my period to start between October 9 and October 14. I took Plan B first on September 23. I started bleeding heavily September 27 and continued to bleed through September 30. I took Plan B the second time October 10, with extremely heavy bleeding October 14, continuing for a few days. I bled very outrageously heavily both times, and the second time literally gushed blood for 24 hours. The Plan B packaging says that I should expect my period within a week or so of when it would have come naturally, and it hasn't come yet. Before I took Plan B the second time, I was feeling some cramps and PMS symptoms as though my period might start within a week or so, but the bleeding that followed was almost definitely the result of the Plan B since it was the same as the first time I took Plan B. I had terrible side effects - lots of nausea, headaches, cramps, heavy bleeding, emotional disturbances (depressed) - which I expected since my body is very sensitive to hormones (taking HBC regularly isn't an option for me).
How screwed up might my cycle be, and for how long? Should I be worried about pregnancy since I haven't seen my period yet? I have trouble believing I could possibly be pregnant since I bled so so heavily after taking Plan B the second time, but I'm still concerned.